# SDR DALA2017072405748

- Difficulty date: July 23, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD WET AREA FLOORBEAM UPPER ANGLE AT BS 324, RBL 50 HAS CORROSION.  REMOVED THE CORROSION IAW SRM 51-10-02, ITEM 15.  FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-51.  REPAIRED IAW SRM 53-10-08, REPAIR.  REPLACED THE ANGLE IAW DWG 141N5160, REV B, AND SRM 51-40-02.  REPLACED FLOORBEAM ANGLE IAW DWG 141N5150, REV B, AND SRM 51-40-02.
